Third ablation scheduled soon

I'm going to have my third ablation next Monday for the extra beats coming from the bottom of the vintrecular part as shown during the EP study earlier this month.

As most of you aware first ablation stopped the flutter from last Aug. , second ablation stopped the frequent SVTs for four weeks now

My EP was hoping it will calm down by time but unfortunately it is not , he asked me to stop pumping adrenaline to my poor heart , how could I :( it is out of control .

I'm going to see a psychiatrist specialist to help me manage my anxiety .

And now I'm scheduled for the third for ventricular extra beats which are so frequent and symptomatic specially after last ablation and maybe due to stopping sotalol since that .

Anyone had the same and what was the outcome

Appreciate your feedback

Regards

Last edited by

22 Replies

oldestnewest
  • I am glad you decided to have this 3rd ablation Maitha and also that you will be seeing a psychiatrist for help. I think we could all do with that! Will be interested to hear how you go on. Take care and God bless.x

  • Thank you for your kind support.

    I will keep you updated.

    All the best

    Maitha

  • Dear Maitha,

    I hope you can learn manage your anxiety to help you get your heart under control. It can be so tough. Maybe you can learn some relaxation and meditation techniques that will help you. Saying a prayer that your heart will calm down. Please be well. We care. Let us know what happens and when you will have that 3rd ablation.

  • I had been prescribed a medication to help me control my anxiety called Zoloft , I just started it today.

    I'm sure I will not need it within three months after I finished my ablation and the recovery and go back home and my normal Iife , also I'm planning to join yoga classes when I go back home.

    My ablation scheduled next Monday 5th May .

    Thank you dear for your support , and I'm happy for you and your new diet ;)

    Kind regards

  • It's a long road you are travelling - good that you are moving forward again on May 5th.

  • Maitha

    Best wishes for a successful outcome on the 5th and a return to normal life once again.

    Regards, Finvola xx

  • Brave Maitha - that is good news. Thoughts to you on Monday - all the best wishes and prayers.

  • Thinking of you Maitha, sending you positive vibes and blessings for Monday x

  • Best wishes for next Monday Maitha. You will soon be further along the road to recovery and back home. Yes I agree anxiety is awful and I am pleased you are getting whole person support and not ablation alone. God bless.

    Dee.

  • I had my third ablation today and I'm still laying on my back.

    I feel so disappointed , this ablation supposed to sort out my PVCs (premature ventricular contraction ) but unfortunately none of them shown up this time during the 5hours procedure !! Actually I'm not having them daily but there are bad days where I feel I'm going to faint and recorded in the heart monitor report.

    EP tried all possible ways as triggers then I started to get tired and my breath effected badly , pressure dropped so he stopped it .

    So I will be back again on sotalol , can't say anything more than thank god :)

    Soooooooo exhausted

  • So good of you to keep us in touch, Maitha. Even if nothing showed up, perhaps you will still benefit from the procedure. Take care, and have a good rest.

  • Thank you dear

    Wish you well all the time

    Regards

  • Hi Maitha - I'd been wondering how you got on with your ablation. Are you saying that it took 5hrs but nothing was actually ablated? Or did they do some work? Wishing you well and big hug.

    Jean

  • The ablation supposed to identify the sources of the PVC to ablate them (Premature ventricular complexes ) unfortunately nothing shown so nothing done , only the EP team and me got exhausted and I was injected with different type of medication to trigger the irrethemia then nothing shown up! Even they were showing up a lot during the first ablation but couldn't ablate them since I was on warfarin that time .

    Also showing in the heart monitor reports before and after my two previous ablations.

    I'm really so disappointed , I was dreaming of stopping sotalol , it look like I will have it with its bad side effects for all my life .

    Maitha

  • So sorry for your disappointment. I too have been wondering what happened so glad to see your post. As Relim says maybe it has helped, only time will tell.

  • Thank you dear.

    Hope so , at least I'm lucky no more flutter or SVTs as well , but as I understand the VE are serious more than SVT ,but nothing else to do right now.

  • Dear Maitha, I am so sorry to hear the news. Get some rest! You are very brave and can at least rest in the knowledge that you've done everything possible. Take good care, keep us posted.

  • Thanks iris for your kind words

    You are right , I feel today more calm since I know I tried ablation and was not lucky.

    I will try all other ways to improve my quality of life :)

    Regards to all

  • Hi Maitha.

    So sorry things didn't go quite as planned but as you say, you have done everything and will never need to wonder " if only I had...." we all owe it to ourselves to do whatever it takes to give us peace of mind. Now put everything into recovery, make sure you ask anything you need to before you leave and enjoy your life. Looking forward to hearing from you on here before long.x

  • Maitha I'm sorry they couldn't do much but i wonder of an alternative to sotalol might be better as it sounds as if you don't like its effects?

  • Thanks Dedeottie and Rosy

    The doctor even doesn't like sotalol also for long term use , so he put me on another beta blocker called metoprolol since it will help to control the heart rhythm , I hope so.

    The doctor is really very helpfull , he put me also on anti anxiety medication called Zoloft , so we may control the reason and the symptoms , I'm sure most of us are suffering from anxiety as well which make it more worse , for me to the point I'm not sure is it my heart or my anxiety causing me all these symptoms

    So the medication is my only choice right now , and I'm planning to make some lifestyle changes after going home.

    Thanks all for your support

    And I still support ablation procedure which help me to stop the flutter and SVT up to date and hope forever.

    Maitha

  • Maitha, I'm sorry it didn't work out for you as you had hoped but perhaps the new drugs and those lifestyle changes will make you feel better soon.

    Every good wish, Finvola

You may also like...